# SDR SCNA20230515150

- Difficulty date: April 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751032
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00253: FWD CARGO COMPARTMENT, BAFFLE AT WL 160, BETWEEN BS 500F AND BS 500G, S-26R FASTENER HOLES DAMAGED. (MARKED) - - - RESOLUTION: REPLACED AND REPAIRED BAFFLE WL 160, BETWEEN BS 500F AND BS 500G, S-26R AT FWD CARGO PER B737-800 SRM 51-40-02-0G-0 AND SRM 53-20-53-2R-1 ALL DONE PER SCA ENG 53-01168 REV 00 AND ATS ER/A 23-01494 REV 1R. CAUSE OF CORROSION: MOISTURE.
